# SDR UPS06446310

- Difficulty date: February 10, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65B104254
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 500 STR12L STRINGER SPLICE FOUND CRACKED.  CRACK LENGTH 3/8".  STRINGER SPLICE REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
